Libros

 

  1. Complex Methods in Approximation Theory”, Editores: A. Martínez Finkelshtein, F. Marcellán, J. J. Moreno Balcázar, Servicio de Publicaciones de la Universidad de Almería, 1997, ISBN. 84-8240-046-0.

 

  1. “Propiedades analíticas de los polinomios ortogonales de Sobolev”, J.J. Moreno Balcázar, 1997, ISBN. 84-8498-825-2.

 

  1. “Métodos Numéricos: Aproximación en R”, A. Martínez Finkelshtein, J.J. Moreno Balcázar, Servicio de Publicaciones Universidad de Almería, 1999, ISBN. 84-8240-259-5.

 

  1. “I Jornada del Profesorado de Matemáticas de Almería”, Editores: E. de Amo Artero, J.J. Moreno Balcázar, F. Reche Lorite, Editorial Universidad de Almería, 2010, ISBN 84-693-6438-3.

 

  1. “Una introducción a las ecuaciones diferenciales y a los métodos numéricos con Matlab para Ingeniería”, A. S. Andújar Rodríguez, J.J. Moreno Balcázar, Sistemas de Oficina de Almería, SA (145 SIS), 2010, 978-84-96918-38-2.

 

Artículos y capítulos en libros

 

 

1.     Asymptotics for some q-hypergeometric polynomials, J. F. Mañas-Mañas, J. J. Moreno-Balcázar, enviado 2021.

 

2.     Second–order difference equation for Sobolev–type orthogonal polynomials. Part II: computational tools, G. Filipuk, J. F. Mañas-Mañas, J. J. Moreno-Balcázar, enviado 2021.

 

3.     Second–order difference equation for Sobolev–type orthogonal polynomials. Part I: theoretical results, G. Filipuk, J. F. Mañas-Mañas, J. J. Moreno-Balcázar, enviado 2021.

 

4.     Sobolev orthogonal polynomials: asymptotics and symbolic computation, J. F. Mañas-Mañas, J. J. Moreno-Balcázar, East Asian Journal on Applied Mathematics, aceptado.

 

5.     “Eigenvalue Problem for Discrete Jacobi–Sobolev Orthogonal Polynomials”, J. F. Mañas-Mañas, J. J. Moreno-Balcázar, R. Wellman, Mathematics 8(2), Art. 182, 19 pp, 2020.

 

6.     “Classical Sobolev orthogonal polynomials: eigenvalue problem”, J. F. Mañas-Mañas, J. J. Moreno-Balcázar, Results in Mathematics, 74: 44, 2019.

 

7.     “Gertrude Blanch, una pionera  del análisis numérico”, J.J. Moreno-Balcázar, en Mujeres matemáticas. Trece matemáticas, trece espejos (Coordinado por Marta Macho), RSME y Ed. SM, Biblioteca de Estímulos Matemáticos, 2019, ISBN 978-84-9182-055-0.

 

8.     “Modeling carbon dioxide for show cave conservation”, E. Guirado, D. Ramos-López, A.D. Maldonado, J.J. Moreno-Balcázar, J.M. Calaforra, Journal of Nature Conservation, 49, 76-84, 2019.

 

9.     “Papel de software en la enseñanza y aprendizaje de los métodos numéricos en la universidad ecuatoriana”, M. Pinta, A. Montoro, J.J. Moreno-Balcázar, en Innovación Docente e Investigación en Ciencias, Ingeniería y Arquitectura, F. Egea, J. Gázquez, M. Molero, M. Simón, A. Martos, A. Barragán, N. Oropesa y J. Soriano (Eds.). Dykinson, S.L., 309-320, 2019.

 

10.  Linearization and Krein-like functionals of hypergeometric orthogonal polynomials, J.S. Dehesa, J.J. Moreno-Balcázar, I.V. Toranzo, Journal of Mathematical Physics 59, 123504, 2018.

 

11.  Ladder operators and a differential equation for varying generalized Freud-type orthogonal polynomials, G. Filipuk, J. F. Mañas-Mañas, J. J. Moreno-Balcázar, Random Matrix: Theory and Applications, 7(4), 2018, 28 pp.

 

12.  Differential operator for discrete Gegenbauer-Sobolev orthogonal polynomials: eigenvalues and asymptotics, L. L. Littlejohn, J. F. Mañas-Mañas, J. J. Moreno-Balcázar, R. Wellman, Journal of Approximation Theory, 230, 32-49, 2018.

 

13.  “Científicas y prensa”, J. J. Moreno-Balcázar,  Cuadernos 44: La visibilidad de las científicas españolas, Fundación Dr. Antoni Esteve,  pp. 56-57, 2018. ISSN 2385-5053.

 

14.  “Ecuaciones diferenciales ordinarias”, J.J. Moreno-Balcázar, en Métodos Numéricos para el Análisis Matemático con Matlab, J. F. Mañas–Mañas, M. A. Pinta (editores), Ed. Utmach (Machala) Ecuador, (2018), 131–155 y Apéndice F (263-306), ISBN: 978-9942-24-104-7.

 

15.  What is...a Sobolev Orthogonal Polynomial?, F. Marcellán, J.J. Moreno-Balcázar, Notices of the American Mathematical Society, 64(8), 873-875, 2017.

 

16.  Asymptotics for varying discrete Sobolev orthogonal polynomials, J.F. Mañas-Mañas, F. Marcellán, J.J. Moreno-Balcázar, Applied Mathematics and Computation, 314, 65-79, 2017.

 

17.  Asymptotic behavior of varying discrete Jacobi-Sobolev orthogonal polynomials, J.F. Mañas-Mañas, F. Marcellán, J.J. Moreno-Balcázar, Journal of Computational and Applied Mathematics, 300, 341-353, 2016.

 

18.  ∆-Meixner-Sobolev orthogonal polynomials: Mehler-Heine type formula and zeros”, J.J. Moreno-Balcázar, Journal of Computational and Applied Mathematics, 284, 228-234, 2015.

 

19.  “On the zeros of a class of generalized hypergeometric polynomials”, C.F. Bracciali, J.J. Moreno-Balcázar, Applied Mathematics and Computation, 253, 151-158, 2015.

 

20.  “Asymptotic formulae for generalized Freud polynomials”, M. Alfaro, J.J. Moreno-Balcázar, A. Peña, M.L. Rezola, Journal of Mathematical Analysis and Applications, 421(1), 474-488, 2015.

 

21.  Mehler-Heine Asymptotics of a Class of Generalized Hypergeometric Polynomials”, C.F. Bracciali, J.J. Moreno-Balcázar, Oberwolfach Preprints 23, 2013.

 

22.  “Varying discrete Laguerre-Sobolev orthogonal polynomials: asymptotic behavior and zeros”, J.F. Mañas-Mañas, F. Marcellán, J.J. Moreno-Balcázar, Applied Mathematics and Computation, 222, 612-618, 2013.

 

23.  “Jacobi-Sobolev orthogonal polynomials: asymptotics and a Cohen type inequality”, B. Xh. Fejzullahu, F. Marcellán, J.J. Moreno-Balcázar, Journal of Approximation Theory, 170, 78-93, 2013.

 

24.  “Zeros of varying Laguerre-Krall orthogonal polynomials”, L. Castaño-García, J.J. Moreno-Balcázar, Proceedings of the American Mathematical Society, 141(6), 2051-2060, 2013.

 

25.  “Varying Sobolev type orthogonal polynomials: the Laguerre case”, L. Castaño-García, J.J. Moreno-Balcázar, Jaen Journal on Approximation, 4(2), 85–99, 2012.

 

26.  “Varying Jacobi-Krall orthogonal polynomials: local asymptotic behaviour and zeros”, J.J. Moreno-Balcázar, The Ramanujan Journal, 28, 79-88, 2012.

 

27.  Contributions to the theory of Sobolev orthogonal polynomials”, J.J. Moreno-Balcázar, Book “Select works of Francisco J. Marcellán Español”, p. 55-70, Universidad Carlos III de Madrid, 2012.

 

28.  “A new approach to the asymptotics for Sobolev orthogonal polynomials”, M. Alfaro, J.J. Moreno-Balcázar, A. Peña, M.L. Rezola, Journal of Approximation Theory, 163, 460-480, 2011.

 

29.  “A generating function for nonstandard orthogonal polynomials involving differences: the Meixner case”, J.J. Moreno-Balcázar, T.E. Pérez, M.A. Piñar, The Ramanujan Journal, 25, 21-35, 2011.

 

30.  “The semiclassical-Sobolev orthogonal polynomials: a general approach”, R.S. Costas-Santos, J.J. Moreno-Balcázar, Journal of Approximation Theory, 163(1), 65-83, 2011.

 

31.  On Sobolev type orthogonal polynomial with unbounded support: asymptotic properties”, M. Alfaro, J.J. Moreno-Balcázar, A. Peña, M.L. Rezola, Real Academia de Ciencias Exactas, Físicas, Químicas y Naturales de Zaragoza, 33, 209-223, 2010.

 

32.  Asymptotics for Jacobi-Sobolev orthogonal polynomials associated with non-coherent pairs of measures”, E.X.L. de Andrade, C.F. Bracciali, L. Castaño-García, J.J. Moreno-Balcázar, Journal of Approximation Theory, 162(11), 1945-1963, 2010.

 

33.  “Some asymptotics for Sobolev orthogonal polynomials involving Gegenbauer weights”, C. F. Bracciali, L. Castaño-García, J.J. Moreno-Balcázar, Journal of Computational and Applied Mathematics, 235(4), 904-915, 2010.

 

34.  Asymptotics for a generalization of Hermite polynomials”, M. Alfaro, J.J. Moreno-Balcázar, A. Peña, M.L. Rezola, Asymptotic Analysis, 66, 103-117, 2010.

 

35.  Sobolev orthogonal polynomials: balance and asymptotics”, M. Alfaro, J.J. Moreno-Balcázar, A. Peña, M.L. Rezola, Transactions of the American Mathematical Society, 361, 547-560, 2009.

 

36.  “Mujeres matemáticas en las universidades andaluzas: 2001-2003, II”, J.J. Moreno-Balcázar, Matematicalia 4(4), 2008.

 

37.  “Mujeres matemáticas en las universidades andaluzas: 2001-2003, I”, J.J. Moreno-Balcázar, Matematicalia 4(3), 2008.

 

38.  Asymptotics and zeros of symmetrically coherent pairs of Hermite type”, M.G. de Bruin, W.G.M. Groenevelt, F. Marcellán, H.G. Meijer, J.J. Moreno-Balcázar, Difference Equations, Special Functions and Orthogonal Polynomials (Proceedings of the International Conference Munich), 378-393, 2007.

 

39.  “A note on the zeros of Freud-Sobolev orthogonal polynomials”, J.J. Moreno-Balcázar, Journal of Computational and Applied Mathematics, 207(2), 338-344, 2007.

 

40.  Asymptotics and zeros of Sobolev orthogonal polynomials on unbounded supports”, F. Marcellán, J.J. Moreno-Balcázar, Acta Applicandae Mathematicae, 94(2), 163-192, 2006.

 

41.  “Smallest zeros of some types of orthogonal polynomials: asymptotics”, J.J. Moreno-Balcázar, Journal of Computational and Applied Mathematics, 179, 289-301, 2005.

 

42.  D-Sobolev orthogonal polynomials of Meixner type: asymptotics and limit relation”, I. Area, E. Godoy, F. Marcellán, J.J. Moreno-Balcázar, Journal of Computational and Applied Mathematics,178, 21-36, 2005.

 

43.  “La investigación de las mujeres matemáticas en Andalucía en los albores del siglo XXI: 2001-2003”, María del Mar Campos Pérez, Juan J. Moreno Balcázar, Ana Belén Rubio García, La Gaceta de la Real Sociedad Matemática Española, 7(3), 679-690, 2004.

 

44.  “Asymptotic properties of generalized Laguerre orthogonal polynomials”, R. Álvarez-Nodarse, J.J. Moreno-Balcázar, Indagationes Mathematicae, 15(2), 151-165, 2004.

 

45.  “On Asymptotic properties of Freud--Sobolev orthogonal polynomials”, A. Cachafeiro, F. Marcellán, J.J. Moreno-Balcázar, Journal of Approximation Theory, 125(1), 26-41, 2003.

 

46.  “Laguerre-Sobolev orthogonal polynomials: asymptotics for coherent pairs of type II”, M. Alfaro, J.J. Moreno-Balcázar, M.L. Rezola, Journal of Approximation Theory, 122(1), 79-96, 2003.

 

47.  “A Mehler-Heine type formula for Hermite-Sobolev orthogonal polynomials”, L. Castaño-García, J.J. Moreno Balcázar, Journal of Computational and Applied Mathematics, 150(1), 25-35, 2003.

 

48.  “Strong and Plancherel-Rotach asymptotics of non-diagonal Laguerre-Sobolev orthogonal polynomials”, F. Marcellán, J.J. Moreno Balcázar, Journal of Approximation Theory, 110(1), 54-73, 2001.

 

49.  Asymptotics of Sobolev orthogonal polynomials for Hermite coherent pairs", M. Alfaro, J.J. Moreno Balcázar, T. E. Pérez, M.A. Piñar, M.L. Rezola, Journal of Computational and Applied Mathematics, 133(1-2), 141-150, 2001.

 

50.  “k-coherence of measures with non-classical weights”, F. Marcellán, A. Martínez Finkelshtein, J.J. Moreno Balcázar, Margarita Mathematica en honor de José Javier Guadalupe Hernández, Chicho; Servicio de Publicaciones Universidad de La Rioja, 77-83, 2001. M

 

51.  Non-diagonal Hermite-Sobolev orthogonal polynomials”, M. Alvarez de Morales, J. J. Moreno Balcázar, T.E. Pérez, M.A. Piñar, Acta Applicandae Mathematicae, 61(1/3), 257-266, 2000.

 

52.  Inner products involving q-differences: the little q-Laguerre-Sobolev polynomials”, I. Area, E.Godoy, F. Marcellán,  J.J. Moreno Balcázar, Journal of Computational and Applied Mathematics,  118, 1-22, 2000.

 

53.  “Ratio and Plancherel-Rotach asymptotics for Meixner-Sobolev orthogonal polynomials”, I. Area, E.Godoy, F. Marcellán,  J.J., Moreno Balcázar, Journal of Computational and Applied Mathematics, 116, 63-75, 2000.

 

54.  “Analytic properties of nondiagonal Jacobi-Sobolev orthogonal polynomials”, J.J. Moreno Balcázar, A. Martínez Finkelshtein, Journal of Computational and Applied Mathematics, 105(1-2), 343-401, 1999.

 

55.  Asymptotics of Sobolev orthogonal polynomials for coherent pairs of measures”, A. Martínez Finkelshtein, J.J. Moreno Balcázar, T.E Pérez, M.A. Piñar, Journal of Approximation Theory, 92, 280-293, 1998.

 

56.  “Teaching polynomial fitting to a set of data via orthogonal polynomials”, J.J. Moreno Balcázar, F. Reche Lorite, International Journal of Mathematical Education in Science and Technology, 29(4), 481-488, 1998.

 

57.  Asymptotics of Sobolev orthogonal polynomials for a Jacobi weight”, A. Martínez Finkelshtein, J.J. Moreno Balcázar, Methods and Applications of Analysis, 4(4), 430-437, 1997.

 

58.  Asymptotics of Sobolev orthogonal polynomials for symmetrically coherent pairs of measures with compact support”, F. Marcellán, A. Martínez Finkelshtein, J.J. Moreno Balcázar, Journal of Computational and Applied Mathematics, 81, 217-227, 1997.

 

59.  “Strong asymptotics for Gegenbauer-Sobolev orthogonal polynomials”, A. Martínez Finkelshtein, J.J. Moreno Balcázar, H. Pijeira Cabrera, Journal of Computational and Applied Mathematics, 81, 211-216, 1997.

 

60.  Asymptotics for Gegenbauer-Sobolev type polynomials”, A. Martínez Finkelshtein, J.J. Moreno Balcázar, H. Pijeira Cabrera, in Complex Methods in Approximation Theory, 85-92, 1997.

 

 

 

Actas de Congreso

 

1.     J.F. Mañas-Mañas, F. Marcellán, J.J. Moreno-Balcázar, “Local asymptotics for a family of Sobolev type orthogonal polynomials”, Proceedings of the 12th International Conference on Computational and Mathematical Methods in Science and Engineering, CMMSE 2012, pp 785-791. ISBN:978-84-615-5392-1, 2012.

 

2.     Laura Castaño-García, Juan J. Moreno-Balcázar, “Varying Laguerre-Sobolev-type orthogonal polynomials: a first approach”, Proceedings of the 11th International Conference on Computational and Mathematical Methods in Science and Engineering (CMMSE 2011) (ISBN 978-84-614-6167-7), 296-301, 2011.

 

3.     Laura Castaño-García, Juan J. Moreno-Balcázar, “Mehler-Heine type formulas for some Sobolev ortogonal polynomials”, Proceedings of the 10th International Conference on Computational and Mathematical Methods in Science and Engineering (CMMSE 2010) (ISBN 978-84-613-5510-5), 333-341, 2010.

 

4.     Pulido Bosch, J.M. Calaforra, L. Molina, F. Sánchez Martos, A. Vallejos, J. Gisbert, M.L. Calvache, M. López Chicano, W. Martín Rosales, J.J. Moreno Balcázar, B. Van Wesemael, L. Daniele, M.A. Díaz Puga, “Caracterización hidrogeológica de acuíferos kársticos en regiones semiáridas. El caso del macrosistema Turón-Sierra de Gádor”, GeoTema 10 (actas del VII Congreso Geológico de España, ISSN 1567-5172), 1581-1584, 2008.

 

5.     J.J. Moreno-Balcázar, “Algunos resultados recientes en polinomios ortogonales de Sobolev”, Actas de XX Congreso de Ecuaciones Diferenciales y Aplicaciones, X Congreso de Matemática Aplicada (CEDYA2007), (ISBN 978-84-690-7182-3), 1-7, 2007.

 

6.     J.J. Moreno-Balcázar, “Asintótica de polinomios ortogonales de Sobolev continuos: caso no acotado”, Actas del Encuentro de Matemáticos Andaluces, (ISBN 8447202909), 663-670, 2001.

 

7.     J.J. Moreno-Balcázar, F. Reche-Lorite, “Polinomios Ortogonales y curvas polinómicas de regresión”, Actas de las VII Jornadas Andaluzas de Educación Matemática, Servicio de  Publicaciones Universidad de Córdoba, Actas . 25, 633-640, 1996.